# SDR SWAA2022022439073

- Difficulty date: October 22, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL VAPOR BARRIER STA 663 IS CRACKED / REPAIRED L/H MAIN WHEEL WELL VAPOR BARRIER WEB IAW SRM 51-70-04-2R-10 STEP 4.
